# SDR ASAA2019121633605

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 44,562 hours, 13,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF MID CABIN. GROUNDED - YES. REINSTALLED EXIT SIGN ON MID CABIN AS REQUIRED. NO FURTHER DEFECTS NOTED.
